MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED AXILLO BIFEMORAL RADIALLY SUPPORTED GRAFT

INTERVASCULAR SAS HEMAGARD KNITTED AXILLO BIFEMORAL RADIALLY SUPPORTED GRAFT
Model Number HGKAX080606RS35/20
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 02/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the complaint device history records, including collagen coating records, indicated that the graft was processed and inspected according to procedures and no anomaly was found.Specifically, the review of the water permeability testing records of products coated on the same day and under the same conditions as the complaint device indicated values well within product specifications.One retention sample coated on the same period and under the same conditions as the complaint device underwent water permeability testing at 120mmhg as per iso 7198.The test result indicated a value well within product specifications.No conclusion can be drawn.However, all available information and the product testing performed would tend to indicate that the device was not defective.
 
Event or Problem Description
During a surgery performed on (b)(6) 2016 it was reported that the patient was oozing considerably through the implanted graft.The oozing was stopped by using hemostatic agents and blood transfusion was given.The graft remained implanted.No adverse consequence for the patient has been reported.

Brand Name
HEMAGARD KNITTED AXILLO BIFEMORAL RADIALLY SUPPORTED GRAFT
Common Device Name
HEMAGARD KNITTED
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key5543608
Report Number1640201-2016-00009
Device Sequence Number231206
Product Code DSY
UDI-Device Identifier00384401014430
UDI-Public00384401014430
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/31/2019
Device Model NumberHGKAX080606RS35/20
Device Catalogue NumberHGKAX080606RS35/20
Device Lot Number14L13
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2016
Initial Report FDA Received Date04/04/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HEPARIN
Outcome Attributed to Adverse Event Required Intervention;